# SDR SIMA200416703

- Difficulty date: June 13, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4295
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3582 - DUAL PITCH TRIM FAILURE ON LANDING WITH AUTO PILOT ON.  DECLARED EMERGENCY AND LANDED WTHOUT INCIDENT.  REPLACED HORIZONTAL STABILIZER CONTROL UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
